Items where Author is "Hau, Jie Shiu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

I., Ching Chen and Hau, Jie Shiu and Suzan Benedick, and Holloway, Jeremy D. and Vun, Khen Chey and Barlow, Henry S. and Hill, Jane K. and Thomas, Christopher D. (2009) Elevation increases in moth assemblages over 42 years on a tropical mountain. Proceedings of the National Academy of Sciences of the United States of America, 106 (5). pp. 1479-1483. ISSN 0027-8424

This list was generated on Sun Dec 8 08:38:42 2019 MYT.